# SDR CALA2019092701638

- Difficulty date: September 24, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323199020090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STR41L HAS CORROSION FR33-34 (A3NB-53-3-6105) REF HAECO LCQ NR 9299127 AND GEN REMOVED CORROSION ON STRINGER 41L BETWEEN FR33-34 IAW A320 SRM 5 1-74-00 FOUND TO BE OUT OF LIMITS IAW A320 SRM 51-72-11 PERFORME D BY V079529 INSP BY COMPLETED AT HAECO LCQ UPDATE TO INCLUDE MISSING C/A: REMOVED CORROSION ON STRINGER 41L BETWEEN FR33-34 IAW A320 SRM 51-74-00 FOUND TO BE OUT OF LIMITS IAW A320 53-21-13 REPLACED STRINGER IAW A320 SRM 51-72-11 PERFO RMED INSP.
